Top
10
Doctor insights on: Can Birth Control Cause Cyst In Your Leg

Share
1

1
Can birth control cause cyst in your leg?

Can birth control cause cyst in your leg?

Birth control: I would worry more about a blood clot in your leg. I would recommend you see your doctor right away or go to the emergency room. ...Read more

Cyst (Definition)

A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more


2

2
Will quiting birth control cause cysts?

Will quiting birth control cause cysts?

No, but: Taking birth control pills is pretty good at suppressing (or preventing) formation of large ovarian cysts. When you stop taking pills your body begins to produce eggs and ovulate again, and so cysts will form (but its what your ovaries are supposed to be doing, just not supposed to be making very large ones). ...Read more

4

4
There's a chance I have an ovarian cyst. I don't know what to do? Im on birth control, could that cause it?

There's a chance I have an ovarian cyst. I don't know what to do? Im on birth control, could that cause it?

No.: The birth control pill did not cause your ovarian cyst. Simple ovarian cysts are quite common and normal, and oral contraceptives actually decrease the frequency of these cysts. If they become large or rupture, they can be very painful. Follow up with the doctor who made the diagnosis. You will need a pelvic ultrasound to confirm the diagnosis. ...Read more

5

5
Firstly what causes a dermoid cyst? And how can I prevent this type of cyst from coming back? Am currently on birth control

Firstly what causes a dermoid cyst? And how can I prevent this type of cyst from coming back? Am currently on birth control

Additional Reading: Here is some additional reading on the topic: http://www.Webmd.Com/skin-problems-and-treatments/sdermoid-cyst. ...Read more

6

6
Im not on birth control but my dr said every month a cyst will rupture on one of my ovaries.. Does this cause infertility? Or is it normally ok?

Im not on birth control but my dr said every month a cyst will rupture on one of my ovaries.. Does this cause infertility? Or is it normally ok?

This is normal: The cyst that develops is what allows the egg to move to the outer edge of the ovary and be released to enter the fallopian tube. The cyst is only a problem if it becomes big enough to cause pain and does not rupture or the fluid released when it does rupture irritates the lining of your abdomen, called the peritoneum. ...Read more

See 1 more doctor answer
7

7
Can ovarian cysts cause pain to walk and it hurts on the left side, I have been taking birth control pills and still got a cyst. How come.

Can ovarian cysts cause pain to walk and it hurts on the left side, I have been taking birth control pills and still got a cyst. How come.

Usually resolve: It is normal for a small cyst to develop on the ovaries from time to time. Ovarian cysts are quite common in women during their reproductive years and may be a single cyst or many cysts. Most cysts are benign and only require monitoring. Most are cysts which develops from tissue that changes in the normal process of ovulation. They usually disappear within 6-8 weeks. ...Read more

8

8
I was diagnosed with an ovarian cyst tuesday! thursday i went to the obgyn he put me in on birth control i started taking it that day it's now monday and i'm bleeding what could cause this?

I was diagnosed with an ovarian cyst tuesday! thursday i went to the obgyn he put me in on birth control i started taking it that  day it's now monday and i'm bleeding what could cause this?

Pill: Probably the pill. Ovarian cysts are better used to prevent a cyst as opposed to help resolve it, once formed. The pill may be associated with bleeding early on in its use - should improve soon. Good luck. ...Read more

9

9
I was on birth control for a yr. I was put on it cause my period became irregular due to ovarian cyst. I came off the pill my period. Came one month after but then stopped. Normal?

I was on birth control for a yr. I was put on it cause my period became irregular due to ovarian cyst. I came off the pill my period. Came one month after but then stopped. Normal?

Can happen: Some women don't ovulate regularly and that often results in irregular periods. Being put on birth control pills makes the periods regular, but then when the birth control pills are stopped the period goes back to being irregular, because the person still isn't ovulating regularly. Also some women can take several months for the periods to return to regular once off bcp's. ...Read more

Dr. Jeff Livingston
2,324 doctors shared insights

Contraception (Definition)

Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more


Dr. Mark Pack
4 doctors shared insights

Birth Control (Definition)

Also known as contraception, birth control is a method to prevent pregnancy. Some methods of birth control include a vasectomy, tubal ligation, oral contraceptive pills, vaginal rings, hormone injections, condoms, diaphragms, sponges, ...Read more